Bounds for solutions of ordinary differential equations

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)36-43
Number of pages8
JournalProceedings of the American Mathematical Society
Volume14
Issue number1
DOIs
StatePublished - Jan 1 1963
Externally publishedYes

Fingerprint

Ordinary differential equations
Ordinary differential equation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Bounds for solutions of ordinary differential equations. / Brauer, Fred.

In: Proceedings of the American Mathematical Society, Vol. 14, No. 1, 01.01.1963, p. 36-43.

Research output: Contribution to journalArticle

@article{b3139d053dda452d99351900f7ccb9c9,
title = "Bounds for solutions of ordinary differential equations",
author = "Fred Brauer",
year = "1963",
month = "1",
day = "1",
doi = "10.1090/S0002-9939-1963-0142829-0",
language = "English (US)",
volume = "14",
pages = "36--43",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - Bounds for solutions of ordinary differential equations

AU - Brauer, Fred

PY - 1963/1/1

Y1 - 1963/1/1

UR - http://www.scopus.com/inward/record.url?scp=84966253210&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84966253210&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1963-0142829-0

DO - 10.1090/S0002-9939-1963-0142829-0

M3 - Article

AN - SCOPUS:84966253210

VL - 14

SP - 36

EP - 43

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 1

ER -